# SDR SWIA200413639

- Difficulty date: July 25, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 74 hours, 60 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 8004301
- Part serial: A934
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 58 hours, 46 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLAP FAILED ON TAXI.  REMOVED AND REPLACED SKEW DETECTOR IAW 27-51-15.  OPERATIONAL CHECK GOOD.
